Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Simultaneous approximation and algebraic independence of numbers
HTML articles powered by AMS MathViewer

by Wolfgang M. Schmidt PDF
Bull. Amer. Math. Soc. 68 (1962), 475-478
    1. J. Liouville, Sur les classes très etendus de quantites dont la valeur n’est algebriques, etc., C. R. Acad. Sci. Paris 18 (1844), 883-885, 910-911.
  • K. Mahler, An application of Jensen’s formula to polynomials, Mathematika 7 (1960), 98–100. MR 124467, DOI 10.1112/S0025579300001637
  • J. v. Neumann, Ein System algebraisch unabhängiger Zahlen, Math. Ann. 99 (1928), no. 1, 134–141 (German). MR 1512442, DOI 10.1007/BF01459089
  • Theodor Schneider, Einführung in die transzendenten Zahlen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0086842
Additional Information
  • Journal: Bull. Amer. Math. Soc. 68 (1962), 475-478
  • DOI:
  • MathSciNet review: 0140483